Hi, I’ve Given Birth Recently And Started A New Contraceptive About 2 Months Ago. As Of Late, I Permanently Have Very Red Cheeks. Could It Be Hormonal Or Would You Say It’s A Skin Condition?

Hi, I've given birth recently and started a new contraceptive about 2 months ago. As of late, I permanently have very red cheeks. Could it be hormonal or would you say it's a skin condition?

Answer

Having gone through all the hormonal changes that you have with your pregnancy and now your body slowly normalising and hormones going through some fluctuations again, it is most likely a hormonal issue. Make sure that you are using adequate sun protection on a daily basis. It’s not a good idea to go onto any medical aesthetics treatments or prescriptions if you are still breast feeding. But please, keep your skin well hydrated and protected from the sun, and if this problem persists after another month or so, I would suggest making an appointment with a medical aesthetic Doctor. Rather one of these Doctors than a dermatologist, as these Dr’s are also fully qualified GP’s, and then have specialised Skin Care and Medical Aesthetics training over and above this. Consider making an appointment at one of the Skin & Body Renewal Centres.

Leave a Reply

Your email address will not be published. Required fields are marked *

SIGN UP FOR OUR NEWSLETTER!
BEAUTYSOUTHAFRICA – YOUR PRE-SHOP STOP FOR ALL THINGS BEAUTY

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty.

© 2019 BeautySouthAfrica. All rights reserved